MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TIP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TIP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of regr2475 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the customer that there was air bubbles."this week while i was inserting a 5 french dl picc line, i noticed during the procedure i was getting air into my syringe every time i was checking for a blood return on the lumen with the wire (stylet wire).I removed the catheter from the transducer and flushed the line again, and noticed there was air bubbles coming from the clear extension.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking t-lock is confirmed and was determined to be supplier related.One 5 fr dual lumen powerpicc solo ft catheter was returned for evaluation.An initial visual observation showed use residue on the returned sample.A 3cg stylet and t-lock were returned within the red lumen of the catheter.The red lumen of the catheter was flushed via the t-lock returned on the sample, and a leak was observed emanating from the junction of the hub and the tubing of the t-lock.A microscopic observation revealed a large gap in the adhesive bonding the tubing and the hard plastic hub of the t-lock.The t-lock hub was dissected, and a small gap was observed between the tubing and the hub material.The investigation was forwarded to the end-item manufacturing facility for further evaluation, and bd is working closely with the supplier to prevent recurrence of the reported event.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TIP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15629314
Report Number3006260740-2022-04044
Device Sequence Number5983116
Product Code LJS
UDI-Device Identifier00801741034626
UDI-Public(01)00801741034626
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number1295108FD
Device Lot NumberREGR2475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown